MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC HEX TOOL; DENTAL IMPLANT
Model Number HT1.25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
Per complaint (b)(4), during clinical procedure it was observed that the driver had broken while torquing implant.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Section b3, d6, d7, no information was available.Updated section b4 for report submission date and b6 to report device evaluation results.Updated d10 for device return date, g1-g2 for follow-up report submitter, g4 for awareness date, g5 for pma/510(k) number and g7 for report type and follow-up number.Updated h2 for follow-up type, h3 for device evaluation status and h6 method, result and conclusion codes.This report is submitted late and is captured within capa (b)(4).

Brand Name
HEX TOOL
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9178184
Report Number3001617766-2019-04612
Device Sequence Number16792197
Product Code NDP
UDI-Device Identifier10841307119609
UDI-Public10841307119609
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2022
Device Model NumberHT1.25
Device Catalogue NumberHT1.25
Device Lot Number105090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date10/11/2019
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR